# SDR DALA201902251172

- Difficulty date: February 19, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 74,576 hours, 24,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 LOCATED DAMAGE ON DOUBLER AT FUSELAGE SKIN STA 740 BTWN 23L-25L. CORRECTIVE ACTION: REMOCED FABRICATED AND INSTALLED STA 740 BETWEEN STR 23L-25L FUSELAGE SKIN DOUBLER REPAIR IAW SRM. (0951093)
